# SDR UPS01136160

- Difficulty date: June 22, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AIRCRAFT PULLED RIGHT ON LANDING WHEN BRAKES APPLIED AND RIGHT BRAKE TEMP ROSE TO 300 DEGREES MORE THAN LEFT.  PERFORMED INSPECTION/CHECK OF BRAKES AND ANTI SKID SYSTEM.  BLED BRAKES.  PERFORMED NORMAL HIGH SPEED TAXI CHECK, USING GREEN AND YELLOW SOURCES.
